# SDR CALA9800762

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9911859121
- Condition: Cracked
- Location: Bs 1446
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED FRAME HAS IMPROPER STOP DRILL HOLES AT END OF CRACKS WITH CRACK GOING BEYOND DRILLED HOLES AT STA 1446 IN 8 PLACES (10 TOTAL FOR ALL CRACKS).  REPLACD BELTFRAME AT STATION 1446 FROM LONG 10 LT TO 10 RT PER SRM 51-30-2.
